Keyhesian Mathematics

Mehta G. (1982) Keyhesian Mathematics. Economic Analysis and Policy, 12 1: 50-59. doi:10.1016/S0313-5926(82)50004-5


Author Mehta G.
Title Keyhesian Mathematics
Journal name Economic Analysis and Policy   Check publisher's open access policy
ISSN 0313-5926
Publication date 1982
Sub-type Article (original research)
DOI 10.1016/S0313-5926(82)50004-5
Volume 12
Issue 1
Start page 50
End page 59
Total pages 10
Publisher Elsevier
Subject 2002 Cultural Studies
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Sat, 09 Jul 2016, 06:17:55 EST by System User